MAUDE Adverse Event Report: HALYARD HEALTH HALYARD* MINI ORAL CARE KIT; VAP ORAL CARE PRODUCTS

HALYARD HEALTH HALYARD* MINI ORAL CARE KIT; VAP ORAL CARE PRODUCTS
Model Number 970008
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 11oct2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.(b)(4).Device not returned.
 
Event or Problem Description
Halyard received a single report that referenced two different incidences, which were associated with separate units, involving two different patients.This is the first of two reports.Refer to 8030647-2017-00102 for the second patient.It was reported that an "assistant nurse manager contacted the value analysis manager to report the sponges were falling off of the oral care swabs." additional information was received on 17-sep-2017 that stated, "two different patients.Both were vented and the swab fell off in patient¿s mouth.(patient did not bite down on swab) the swab was retrieved and discarded.Both patients were in the pediatric intensive care unit and no patient harm was done.This was on the suction swab piece of the mini kit." no additional information was provided at this time.

Common Device Name
VAP ORAL CARE PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6943487
Report Number8030647-2017-00101
Device Sequence Number11040580
Product Code JOL
UDI-Device Identifier30680651452550
UDI-Public30680651452550
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number970008
Device Catalogue Number104525500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/12/2017
Patient Sequence Number1